Congruences de droites à connexion projective

A. Švec

Annales Polonici Mathematici (1960)

  • Volume: 8, Issue: 3, page 291-322
  • ISSN: 0066-2216

How to cite


Švec, A.. "Congruences de droites à connexion projective." Annales Polonici Mathematici 8.3 (1960): 291-322. <>.

author = {Švec, A.},
journal = {Annales Polonici Mathematici},
keywords = {differential geometry of special Lie groups},
language = {fre},
number = {3},
pages = {291-322},
title = {Congruences de droites à connexion projective},
url = {},
volume = {8},
year = {1960},

AU - Švec, A.
TI - Congruences de droites à connexion projective
JO - Annales Polonici Mathematici
PY - 1960
VL - 8
IS - 3
SP - 291
EP - 322
LA - fre
KW - differential geometry of special Lie groups
UR -
ER -

Citations in EuDML Documents

  1. Jindřich Veverka, On couples of line congruences with the projective connection having Rozenfeld image with the character smaller than 5
  2. Jaroslav Krejzlík, Deformations of plane pseudocongruences with projective connection
  3. Bohumil Cenkl, Réseaux semi-conjugués sur une surface dans l'espace à connexion projective à quatre dimensions
  4. Alois Švec, L'application des variétés à connexion à certains problèmes de la géométrie différentielle
  5. Alois Švec, Contribution tchécoslovaque à la géométrie différentielle des congruences de droites et des surfaces à réseau conjugué

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.